Celebs Share Their Christmas Celebrations On Instagram

CBS Details January/February Programing

December 4th, 2007 9:25am EST
The New Adventures Of Old ChristineGame shows, news magazines, the return of two popular reality series, the season premieres of two returning scripted programs and the debut of a new comedy highlight new programing to CBS's prime time lineup in January and February.

Ushering in the New Year is the game show "Power Of 10," reality favorites Big Brother and Survivor, the return of The New Adventures Of Old Christine and Jericho, the series premiere of the comedy "The Captain" and original episodes of "48 Hours Mystery."

"Power Of 10," hosted by Drew Carey, returning Wednesday, Jan. 2 (8:00-9:00 PM, ET/PT), is a high-stakes game that challenges contestants to guess the behaviors, opinions and lifestyle choices of the American public for the chance to win $10 million dollars. Each week, contestants must decide if they have their finger on the pulse of the American majority and can accurately predict the results of these nationwide surveys.

All new broadcasts of "48 Hours Mystery" will air on Tuesday, Jan. 22 and Tuesday, Jan. 29 (10:00-11:00 PM, ET/PT both nights).

Raquel Welch"The Captain," premiering Monday, Jan. 28 (8:30-9:00 PM, ET/PT), is a comedy about a wildly eclectic group of people whose lives are intertwined through the place they all call home, a fabled Hollywood apartment building, El Capitan, which they've dubbed "The Captain." It stars Fran Kranz, Chris Klein, Jeffrey Tambor, Raquel Welch, comedian Al Madrigal, Valerie Azlynn and Joanna Garcia.

"The New Adventures Of Old Christine," the critically acclaimed comedy about a divorced working mom trying to juggle motherhood, work and dating, starring Emmy Award winner Julia Louis-Dreyfus, begins its third season Monday, Jan. 28 (9:30-10:00 PM, ET/PT).

The 16th edition of "Survivor" premieres Thursday, Feb. 7 (8:00-9:00 PM, ET/PT).

The first ever winter edition of "Big Brother" premieres Tuesday, Feb. 12 (9:00-10:00 PM, ET/PT) with additional broadcasts on Wednesdays (8:00-9:00 PM, ET/PT) beginning Feb. 13 and Sundays (8:00-9:00 PM, ET/PT) beginning Feb. 17. Julie Chen returns as host of the live weekly eviction broadcast.

JerichoBack in response to one of the most unprecedented and impassioned displays of fan support on behalf of a television program, "Jericho," the drama about what happens in the aftermath of a nuclear explosion in the once peaceful town of Jericho, returns for its second season on Tuesday, Feb. 12 (10:00-11:00 PM, ET/PT).

As previously announced, the six-hour mini-series "Comanche Moon" will be broadcast Sunday, Jan. 13 (9:00-11:00 PM, ET/PT), Tuesday, Jan. 15 (9:00-11:00 PM, ET/PT) and Wednesday, Jan. 16 (9:00-11:00 PM, ET/PT).

CBS will continue to air rebroadcasts of its popular comedies and dramas in their regular time periods including How I Met Your Mother, Two And A Half Men and CSI: Miami on Monday; NCIS on Tuesday; Criminal Minds and CSI: NY on Wednesday; CSI and Without A Trace on Thursday; Ghost Whisperer, Moonlight and Numb3Rs on Friday; and Cold Case and SHARK on Sunday.

CBS has also completed production on episodes of the game show "Do You Trust Me." A scheduling announcement will be made at a later date.

CBS's Revised programing Schedule Effective in January and February:

Wednesday, Jan. 2

8:00-9:00 PM POWER OF 10 (Premiere)

9:00-10:00 PM CRIMINAL MINDS

10:00-11:00 PM CSI: NY

Sunday, Jan. 13

9:00-11:00 PM COMANCHE MOON (Part One)

Tuesday, Jan. 15

9:00-11:00 PM COMANCHE MOON (Part Two)

Wednesday, Jan. 16

9:00-11:00 PM COMANCHE MOON (Part Three)

Tuesday, Jan. 22

10:00-11:00 PM 48 HOURS MYSTERY

Monday, Jan. 28

8:00-8:30 PM HOW I MET YOUR MOTHER

8:30-9:00 PM THE CAPTAIN (Series Premiere)

9:00-9:30 PM TWO AND A HALF MEN

9:30-10:00 PM THE NEW ADVENTURES OF OLD CHRISTINE (Season Premiere)

10:00-11:00 PM CSI: MIAMI

Tuesday, Jan. 29

10:00-11:00 PM 48 HOURS MYSTERY

Thursday, Feb. 7

8:00-9:00 PM SURVIVOR 16 (16th Edition Premiere)

9:00-10:00 PM CSI

10:00-11:00 PM WITHOUT A TRACE

Tuesday, Feb. 12

8:00-9:00 PM NCIS

9:00-10:00 PM BIG BROTHER 9 (Premiere)

10:00-11:00 PM JERICHO (Season Premiere)

Wednesday, Feb. 13

8:00-9:00 PM BIG BROTHER 9 (Wednesday Premiere)

9:00-10:00 PM CRIMINAL MINDS

10:00-11:00 PM CSI: NY

Sunday, Feb. 17

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM BIG BROTHER 9 (Sunday Premiere)

9:00-10:00 PM COLD CASE

10:00-11:00 PM SHARK


Sign up for our daily newsletter with great stories like this and more!